In an interview with the Irish Sun, a Co. Wexford father describes how one shot of Gardasil received almost 3 years ago has left his daughter Fiona with constant pain.
Fiona Lawlor, 15, fainted within an hour of receiving her first Gardasil injection in September 2012.
After getting that first injection, Fiona spent three weeks in bed with flu-like symptoms.
The teen from Wexford developed joint pain and chronic fatigue and was unable to go back to school full time.
According to her dad Phil, Fiona's health has been on a downward spiral ever since.
"Before the vaccine she was very active, into camogie, football and horse riding. And now she has no energy and is constantly in pain.
Before Christmas in 2012 she was hospitalised for four days with pains in her chest and sky-high blood pressure. I just want to see this vaccine removed”.
Phil revealed he was initially very keen for Fiona to get the vaccine, explaining:
“My mother had cervical cancer but it was caught early and cured.”
Fiona has been assessed by various doctors and nobody can explain her symptoms or advise on an appropriate treatment.
This story appeared in The Irish Sun newspaper of 19/07/2015 here